# SDR AALA20171204015

- Difficulty date: November 2, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,865 hours, 8,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 18539302
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EVACUATION COMMAND SWITCH GUARD AT THE R2 DOOR ATTENDANT PANEL WILL NOT SPRING LOAD TO CLOSE.  REMOVED AND REPLACED SWITCH GUARD PER SWPM 20-84-14.  OPERATIONAL CHECK PER AMM 25-63-02 GOOD.
